# SDR SWIA202265197

- Difficulty date: January 30, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTS NOTED IN THE RH LWR WING PLANK FWD & AFT ATTACHMENT HOLES FOR THE RH WING DRAIN LOCATED BETWEEN WS0.00 + THE RH BOOST PUMP AND BETWEEN STR5 - STR7.    (C-CHECK RO 3-25-22)   REPAIRED DEFECTS IN THE RH LWR WING PLANK FWD & AFT ATTACHMENT HOLES FOR THE RH WING DRAIN LOCATED BETWEEN WS0.00 + THE RH BOOST PUMP AND BETWEEN STR5 - STR7. REF REO 601R-57-21-3569 REV A DATED 2022-02-18 / COMPLIED WITH ALL STEPS OF REO 601R-57-21-3569 REV A DATED 2022-02-18 / COMPLIED WITH TASK CARD 51-900-1003-SKY / LEAK CHECK RESULTS NO LEAKS AT THIS TIME
